MAUDE Adverse Event Report: ASSET MEDIKAL TASARIM SAN. TIC. A.S. FLOWART NEEDLE-FREE SPLIT SEPTUM VALVE; SET, ADMINISTRATION, INTRAVASCULAR

ASSET MEDIKAL TASARIM SAN. TIC. A.S. FLOWART NEEDLE-FREE SPLIT SEPTUM VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number A1010H-S
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Six (6) separate events have occurred since (b)(6) 2024 where the dialysis blood line becomes disconnected from the flowart needle-free split septum valve while the patient is receiving a dialysis treatment.This has resulted in the loss of blood on several of these occasions.The distributer/manufacturer has been notified of each event.Reference reports: mw5158285, mw5158286, mw5158287, mw5158288, mw5158289.During a routine dialysis treatment, a nurse was swabbing the a1010h-s valve with alcohol, per procedure, when the valve became disconnected from the blood line.The blood line was not intended to be disconnected and the valve was not manipulated in a manner that would otherwise result in a disconnection.The a1010h-s valve seemed to not have been threaded onto the blood line correctly.The nurse was experienced and has performed this action many times without a sudden disconnection of the valve from the blood line.Staff at this dialysis center have reported that the threads of the valve sometimes can be very difficult to connect to syringes or blood lines.They have not reported issues connecting the valve to the patient dialysis catheter.Based on the difficulty of threading the valve to syringes or blood lines, the nurse believes that the valve did not connect properly to the threads of the blood line, which resulted in the disconnection.The difficulty in valve attachment was not a major cause for concern until the valve became disconnected for the blood line.The product was not retained for return to the manufacturer.
 
Additional Manufacturer Narrative
The device is not available for investigation as the user has discarded it.Without the return of the device, a probable cause is unable to be determined.The device history records did not show any concerns regarding the disconnection.Product was designed & tested acc.To iso (b)(4).

Brand Name
FLOWART NEEDLE-FREE SPLIT SEPTUM VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ASSET MEDIKAL TASARIM SAN. TIC. A.S.
ikitelli osb mahallesi, 17.
cadde, no:17
istanbul, 34490
TU  34490
Manufacturer (Section G)
ASSET MEDIKAL TASARIM SAN. TIC. A.S.
ikitelli osb mahallesi, 17.
cadde, no:17,
istanbul, 34490
TU   34490
Manufacturer Contact
ebru sirali
ikitelli osb mahallesi, 17.
cadde, no:17
istanbul, 34490
TU   34490
MDR Report Key20238442
Report Number3015085713-2024-00004
Device Sequence Number8090218
Product Code FPA
UDI-Device Identifier08699443580044
UDI-Public08699443580044
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K222889
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA1010H-S
Device Lot NumberZ20231211027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown